MathSciNet Relay Station
MathSciNet bibliographic data
MR209862 47.25
Blumenthal, R. M.; Lindenstrauss, Joram; Phelps, R. R. Extreme operators into $C(K)$. Pacific J. Math. 15 1965 747–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement